MathSciNet Relay Station
MathSciNet bibliographic data
MR1938738 (2003m:35036) 35B65 (35H10 35K55 35K65 35K70)
Pascucci, Andrea Hölder regularity for a Kolmogorov equation. Trans. Amer. Math. Soc. 355 (2003), no. 3, 901–924 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement